A theorem on diophantine approximation with application! to Riemann zeta-function : To the sixtieth birthday of my friend Prof. L. Rédei

Turán, Pál: A theorem on diophantine approximation with application! to Riemann zeta-function : To the sixtieth birthday of my friend Prof. L. Rédei. Acta scientiarum mathematicarum, (21) 3-4. pp. 311-318.(1960)

[img] Cikk, tanulmány, mű
math_021_fasc_003_004_311-318.pdf
Hozzáférés joga: Campus

Download (3MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 3-4
Page Range: pp. 311-318
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Date Deposited: 2016. Oct. 17. 10:00
Last Modified: 2016. Oct. 17. 10:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/29485

Actions (login required)

View Item View Item